# SDR IPXA2023092094215

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 321A040SS
- Part serial: NA
- Condition: Cracked
- Location: 421dl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH PYLON ACCESS 421DL SUPPORT PLATE HAS A CRACK.FABRICATED SUPPORT PLATE IAW SRM 51-26-00 AND 51-27-11.
